Bengay Discomfort Side Effect Reports
The following Bengay Discomfort side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Discomfort, can occur, and what you can do about them.
A side effect could appear soon after you start Bengay or it might take time to develop.
|Application Site Infection, Application Site Pain, Application Site Pruritus, Application Site Rash, Back Pain, Discomfort, Open Wound, Product Quality Issue|
This Discomfort side effect was reported by a consumer or non-health professional from UNITED STATES. A 67-year-old female patient (weight:NA) experienced the following symptoms/conditions: back disorder,blood pressure,thyroid disorder. The patient was prescribed Bengay Ultra Strength Patch (dosage: Text:one Patch Once), which was started on NS. Concurrently used drugs:
|Application Site Burn, Application Site Erythema, Application Site Vesicles, Discomfort, Pain|
This Discomfort Bengay Ultra Strength Patch side effect was reported by a consumer or non-health professional from UNITED STATES on Nov 20, 2009. A Female , 71 years of age, weighting 134.9 lb, was diagnosed with
|Application Site Burn, Application Site Erythema, Application Site Vesicles, Discomfort|
This is a Bengay Ultra Strength Patch side effect report of a 71-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: muscle strain, who was treated with Bengay Ultra Strength Patch (dosage:Text:two Patches At A Time Once A Day, start time: Sep 30, 2009), combined with: NA., and developed a serious reaction and a Discomfort side effect. The patient presented with:
Bengay Discomfort Causes and Reviews
Each year almost 800,000 Americans have a heart attack. A heart attack happens when blood flow to the heart suddenly becomes blocked. Without the blood coming in, the heart can't get oxygen. If not treated quickly, the heart muscle begins to die. But if you do get quick treatment, you may be able to prevent or limit damage to the heart muscle. That's why it's important to know the symptoms of a heart attack and call 911 if you or someone else is having them. You should call, even if you are not sure that it is a heart attack.
The most common symptoms in men and women are
- Chest Discomfort. It is often in center or left side of the chest. It usually lasts more than a few minutes. It may go away and come back. It can feel like pressure, squeezing, fullness, or pain. It also can feel like heartburn or indigestion.
- Shortness of breath. Sometimes this is your only symptom. You may get it before or during the chest Discomfort. It can happen when you are resting or doing a little bit of physical activity.
- Discomfort in the upper body. You may feel pain or Discomfort in one or both arms, the back, shoulders, neck, jaw, or upper part of the stomach.
You may also have other symptoms, such as nausea, vomiting, dizziness, and lightheadedness. You may break out in a cold sweat. Sometimes women will have different symptoms then men. For example, they are more likely to feel tired for no reason.
The most common cause of heart attacks is coronary artery disease (CAD). With CAD, there is a buildup of cholesterol and other material, called plaque, on their inner walls or the arteries. This is atherosclerosis. It can build up for years. Eventually an area of plaque can rupture (break open). A blood clot can form around the plaque and block the artery.
A less common cause of heart attack is a severe spasm (tightening) of a coronary artery. The spasm cuts off blood flow through the artery.
At the hospital, health care providers make a diagnosis based on your symptoms, blood tests, and different heart health tests. Treatments may include medicines and medical procedures such as coronary angioplasty. After a heart attack, cardiac rehabilitation and lifestyle changes can help you recover.
NIH: National Heart, Lung, and Blood Institute
Bengay Discomfort Reviews
|Fri, 26 Feb 2010|
|can you get a rash from Bengay cream if so how to treat it.|
|Thu, 09 Sep 2010|
|I have used BenGay for many years now and since January and a car accident I have used it daily (allot) on my rotator cuff tear and back and knee. I started experiencing severe headaches and awful dizziness and stomach distress where I landed up in the hospital. I finally said that I felt like I was being poisoned by something and my dermatologist suggested that BenGay overuse might be the problem. I stopped it two days ago and the headaches and dizziness persist along with chest tightness. I feel awful and use minimal drugs--no narcotics, etc. If this is BenGay and absorption others need to be aware of its potential side effects. Please contact me at (313)336-3005 or email me at <a href="mailto:mysb.net">mysb at comcast.net</a>. Thanks|
|Mon, 04 Oct 2010|
|Mile 15 of my 12 th marathon. Slight back ache so thought I would take some Ben Gay the volunteers were offering. I took a rather large wad and wiped my hands on my back. BIG HUGE MISTAKE--- my BACK AND SPINE WAS ON FIRE that I even picked up a wet sock on the ground to try and wipe it off while running. I am a pretty fast marathoner for my age (41) and was on for a 3:12 marathon and then this burning pain was just too much. The intense burning lasted about 2.5 miles then it was more prickly heat. Instead of helping me it ruined me mentally in a critical point of a marathon I have run the last 4 years. Was this an allergic reation? possibly or that my pores were wide open and accentuated the burning menthol.|
|Wed, 10 Nov 2010|
|I hated it! It burns like crazy! Don't try without have a real muscle ache!|
|Thu, 25 Nov 2010|
|I left a Bengay heating pad on for 8 hours as directed and then removed it after. Then about 5 minutes later my skin started itching and turning red. I broke out with pimples as well. Its been irritating for 3 days now and nothing is working! I've tried extra dry skin care lotion to hydrocortisone cream.|
|Tue, 30 Nov 2010|
|I got red rashes which developed into blisters on my hand where ever i applied Bengay. Please suggest me a remedy.|
|Thu, 20 Jan 2011|
|Burning, Large red rash -looks like shingles. Needs to take OFF the market.|
|Thu, 20 Jan 2011|
|Just a positive comment on the positive pain relieving results of BenGays' PainRelieving patches combined with Ben Gay's Highly effective external pain relieving cream. It definitely soothed the pain of my knee amp; lower lag when I fell, prior to New Years on a sheet of ice.|
|Sun, 20 Feb 2011|
|My son had a sore neck. I applied Bengay to massahe him. He started to feel an intense burn right away. The skin turned red like he had a bad sun erythema. I stopped immediately, washed the skin and put ice on his neck to ease the burning pain. I didn't know somebody can be allergic to such a cream. There is no allergy warnings on it when it should be.|